# SDR FDEA202207262050

- Difficulty date: July 26, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING SPLICE REPAIR ON MAIN DECK SEAT TRACK BTW FR 56~57.2, Y1456 POSITION   NOT I.A.W SRM 53-10-16-201 PARA.4 FIG.201.   ACCOMPLISHED THE REPAIR WORK I.A.W. A300-600F SRM 53-10-16-201 PARA.4 FIG.201 P.203-208.
